MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH

ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH
Model Number FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-1288rtt-fc3 flipcutter broke.This occurred during a case and broke inside the patient.Per facility: "in an acl reconstruction case this morning, the flip cutter we were using broke rather aggressively - i was in the case and can confirm that the flip cutter was being used as indicated and in the proper way.We have no explanation for why this happened other than the fact that the product is defective.Because of the nature of the broken blade and the bent tip, we are unable to remove the stepped bullet from the flip cutter (ar-1510fs-7).".

Brand Name
FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13995305
Report Number1220246-2022-04702
Device Sequence Number5195570
Product Code HTY
UDI-Device Identifier00888867357624
UDI-Public00888867357624
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberFIBERTAG TIGHTROPE WITH FLIPCUTTER III
Device Catalogue NumberAR-1288RTT-FC3
Device Lot Number13380982
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date04/04/2022
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown